# SDR USAA2014090200013

- Difficulty date: August 29, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 34,113 hours, 14,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMER LIGHT TEST FAILED EPSU BATTERY EMER L.  R & R BATTERY UNIT IAW AMM 33-51-38.  OPERATIONS CHECKED GOOD.
